Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 291372, 6 pages
http://dx.doi.org/10.1155/2013/291372
Research Article

2D Dubins Path in Environments with Obstacle

1Department of Mechatronical Engineering, Beijing Institute of Technology, Beijing 100081, China
2School of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 3 June 2013; Revised 14 October 2013; Accepted 15 October 2013

Academic Editor: John Gunnar Carlsson

Copyright © 2013 Dongxiao Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongxiao Yang, Didong Li, and Huafei Sun, “2D Dubins Path in Environments with Obstacle,” Mathematical Problems in Engineering, vol. 2013, Article ID 291372, 6 pages, 2013. doi:10.1155/2013/291372